The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Spectral Theory


Full-Text PDF (180 KB) | Metadata | Table of Contents | JST summary
Online access to the full text of Journal of Spectral Theory is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 9, Issue 2, 2019, pp. 635–649
DOI: 10.4171/JST/258

Published online: 2018-10-24

Consistency in invertibility and Fredholmness of operator matrices

Dragana S. Cvetković-Ilić[1] and Marko Kostadinov[2]

(1) University of Niš, Serbia
(2) University of Niš, Serbia

In this paper we completely answer the following question: for given $A \in \mathcal B(\mathcal H,\mathcal K)$, $C \in \mathcal B(\mathcal H,\mathcal K)$ does there exist operators $T \in \mathcal B(\mathcal H,\mathcal L)$ and $S \in \mathcal B(\mathcal K)$ such that the operator \[ \left[ {\begin{array}{cc} A & C \\ T & S \\ \end{array} } \right] \] is consistent in invertibility and Fredholmness?

Keywords: Consistency, consistent in invertibility, Fredholm operator, Fredholm consistent operator, operator matrices

Cvetković-Ilić Dragana, Kostadinov Marko: Consistency in invertibility and Fredholmness of operator matrices. J. Spectr. Theory 9 (2019), 635-649. doi: 10.4171/JST/258